Back Pain Home > Darvon-N Overdose

Treatment Options

Early treatment after an overdose with Darvon-N is essential. If the overdose was recent, a healthcare provider may "pump" the stomach, induce vomiting, or administer activated charcoal to prevent the body from absorbing the medication. An antidote (naloxone or Narcan®) may be administered to counteract some of the overdose effects. Seizure medications may also be given to help prevent or control any seizures that might occur.
 
Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.